# SDR SWAA2018082224511

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 43,116 hours, 25,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 820007904
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERWING EMERGENCY EXIT LIGHT INOP.  R&R SIGN ASSEMBLY PER AMM.
